# SDR A6WA200100061

- Difficulty date: October 13, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Dorner DO328100
- Aircraft serial: 3013
- Aircraft time: 14,303 hours, 16,999 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 51653151
- Part serial: 1859
- Condition: Faulty
- Location: Fire Warning
- Part time: 4,988 hours, 5,837 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

NR 2 ENGINE FIRE WARNING LIGHT AND BELL CAME ON IN-FLIGHT.  C/W EMERGENCY CHECKLIST - USED 1 BOTTLE AND LIGHT WENT OUT, SHUTDOWN ENGINE PER CHECKLIST.  MAINTENANCE REMOVED AND REPLACED FIRE WARNING CONTROL UNIT.
